Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 50, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Inequalities for harmonic polynomials in two and three dimensions
A. C. Schaeffer and G. Szegö.
Trans. Amer. Math. Soc. 50 (1941), 187-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0005164
Fourier integrals and metric geometry
J. von Neumann and I. J. Schoenberg.
Trans. Amer. Math. Soc. 50 (1941), 226-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0004644
Properties of growth for solutions of differential equations of dynamical type
W. J. Trjitzinsky.
Trans. Amer. Math. Soc. 50 (1941), 252-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0004662
Normal algebraic number fields
Saunders MacLane and O. F. G. Schilling.
Trans. Amer. Math. Soc. 50 (1941), 295-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0005108


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia